MathSciNet Relay Station
MathSciNet bibliographic data
MR3012758 68T05
He, Ren-Jie; Yang, Zhen-Yu Differential evolution with adaptive mutation and parameter control using Lévy probability distribution. J. Comput. Sci. Tech. 27 (2012), no. 5, 1035–1055.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement